skin-hair-icon
Ring worm kind of rashes
Recently I started observing a previously happened condition which is group of red tiny rashes (pimples). I had used Zimig cream 3 years ago for such rashes and it had subsided. Now the same is happening and is it ideal to use the same cream? Please refer to the snap attached.
57 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Trichologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi greetings. the picture you have attached somewhat does have the annular appearance of a fungal lesion; however, the photo is not very clear. Its bette you see a qualified dermatologist near you, for confirmation of diagnosis and treatment from him under prescription. Warm regards. P.S - If you wish to consult me/ send me your pics, you could contact me on follow up messaging or through my practo profile.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Thanks for the query. This presentation can be seen with many skin diseases. Zimig is an antifungal cream and this doesn't look like a fungal infection. The best option is to consult a Dermatologist in person to understand the problem and get it diagnosed. A proper treatment can then be started. Discuss the situation and hope it will be cleared in few days. Don't delay the appointment. You can use a bland moisturiser till then and OTC anti-allergic medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.